Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe vertigo. Had lymph nodes removed from arms. Are these related?

My wife has had most of the lymph nodes in her arms removed over 10 years ago. She has been suffering from extreme vertigo for the past 5 months. She has gotten better but has reached a stage that it does not seem to improve. Is there a possible relationship between her Vertigo and the absents of lymph nodes. YYYY@YYYY
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

There is no known link between the lymph nodes and vertigo.

Vertigo is most commonly related to conditions of the inner ear,though they are other possible causes.
In terms of the inner ear, the most common causes are: (1) benign paroxysmal positional vertigo (bppv) - the vertigo episodes lasts for a few seconds and vary with the position of the head

(2)meniere's disease- episodes of vertigo lasts for minutes to hours, may be associated with tinnitus and hearing loss

(3)vestibular neuronitis- the episodes lasts for days at a time

Your wife may want to consider visiting an ENT specialist for assessment.

I hope this helps
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor